# SDR SWAA2019081535942

- Difficulty date: July 24, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 41,426 hours, 24,645 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A6536174
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 4 LOWER BEAM CRACKED IN THE RADIUS ON THE INBOARD SIDE COMMON TO THE FORWARD MOST ATTACH POINT FOR THE DOOR HANDLE BOX ASSEMBLY.    R&R LOWER BEAM IAW WO.
